# SDR 9708641143

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Door 3r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN DOOR JAMB FOR DOOR 3R IN THE FORWARD LOWER WEB AT THE LOWER LIGHTENING HOLE.  REPAIRED PER EA 11-122885.
